Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 27, No. 1, pp. 31-39 (2011)

New criteria for univalence of certain integral operators

B. A. Frasin

Al al-Bayt University

Abstract: See full text of the paper.

Keywords: Analytic and univalent functions, Starlike functions, Integral operator

Classification (MSC2000): 30C45

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition